Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 638632, 11 pages
http://dx.doi.org/10.1155/2012/638632
Research Article

Iterative Methods for the Sum of Two Monotone Operators

Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 3 October 2011; Accepted 7 October 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Yeong-Cheng Liou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yeong-Cheng Liou, “Iterative Methods for the Sum of Two Monotone Operators,” Journal of Applied Mathematics, vol. 2012, Article ID 638632, 11 pages, 2012. https://doi.org/10.1155/2012/638632.